MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the customer reported that the autopulse nxt platform (sn (b)(6)) stopped and failed to initiate compressions; this was confirmed during archive review but not during functional testing.The autopulse nxt platform functioned appropriately and performed as intended.Based on the archive, nxt platform stopped compressing due to fault 1210 (fault_motor_sensor_low_during_compress) as a result of a twisted belt on the nxt band.The archive data indicated fault 1210 (fault_motor_sensor_low_during_compress): motor current too low during compression hold, thus confirming the customer complaint.The nxt platform was used to perform 13 compressions on a stiff object (over 250 lbs) with a chest size greater than 46 inches and a depth of 12.2 inches.The compression process was halted due to fault 1210, which triggered a flashing yellow triangle alert on the display.The archived data indicate that the patient's size is excessively large and extremely stiff.The belt and tyvek liner of the nxt band (lot # 211084) were found twisted and jammed in the band guard, causing the band to pull inward on one side during compression or decompression, which stopped compression and triggered fault 1210.The autopulse nxt platform passed the functional testing without errors.The nxt platform was further tested using the mztf (medium zoll test fixture) with a good-known battery until it was fully discharged, without any errors or faults.Following the service, the autopulse nxt platform passed both the compression test and the final test without issue.The death was not related to the autopulse device.The autopulse is used as an adjunct to manual cpr, adjunctive use only indication is prominently displayed on device labels and in the device manual.The benefit of using the autopulse is that it in part substitutes mechanical compressions for the physical labor of manual chest compressions when effective manual cpr is not possible.If the autopulse did not start or unexpectedly stops compressions, rescuer should revert to manual cpr, which is the standard of care.The autopulse is intended to be used as an adjunct to manual cpr on adult patients.In case of stoppage of autopulse the trained user reverts to manual cpr.The transition from autopulse to manual cpr by trained users is similar to the time necessary for rescuer rotation and presents the same workflow as manual cpr.Hence, based on available information, the patients' outcome was not negatively impacted by the interruptions when compared to standard of care manual cpr.According to multiple studies, out-of-hospital cardiac arrest (ohca) is considered one of the leading causes of death in industrialized nations, with a significant number of deaths occurring outside of a hospital setting, making it a major public health concern; this information is supported by research from the cdc, studies on global mortality rates, and data from various cardiac arrest registries.Survival to hospital discharge after non-traumatic emergency medical services-treated cardiac arrest with any first recorded rhythm was around 10% for patients of any age (mozaffarian, circulation, 2016; ebiomedicine 2023).Death is an expected outcome for ohca.
 
Event or Problem Description
The event involved a (b)(6) year-old male (approx.165 lbs) at a private residence.The cardiac arrest was presumed to be cardiac in origin with no observed signs of trauma.The arrest was unwitnessed, with the patient last known conscious approximately 30 minutes before discovery.No bystander cpr was performed.Upon arrival, another responding agency performed manual cpr for approximately 6 minutes before attempting to deploy the autopulse nxt platform.During deployment, the platform (sn (b)(6) took up slack in the nxt band (lot # 211084) but then stopped and failed to initiate compressions.Following the device failure, the crew immediately transitioned back to manual cpr for approximately 12 minutes.Rosc was not achieved.The patient was pronounced deceased in the kitchen of the residence by an emergency department physician via telephone; the cause of death remains unknown.No detrimental effects attributable to the nxt platform were identified.Upon return to the station, the event log was downloaded via usb from the nxt platform and showed fault 1210 (fault_motor_sensor_low_during_compress).

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24600039
Report Number3010617000-2026-00140
Device Sequence Number21233943
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG